# SDR HALA9700138

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 25 - HNL - ENGINE NR 3 'B' LOOP ILLUMINATED DURING DESCENT, 'A' LOOP SELECTED.  OPS OK.  DEFERRED PER 26-1A (MEL). OK TO CONTINUE.  'B' LOOP PLACARDED INOP.  ENTERED IN MIC SHEET.  NO TIME.
